# SDR HALA20240826043

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 31,513 hours, 34,056 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NO RETRACT ON DEPARTURE WHEN THE GEAR HANDLE WAS MOVED UP. NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED. COMPLETED QRH PROCEDURE. GEAR RETRACTED NORMALLY. PERFORM VISUAL INSPECTION LANDING GEAR CONTROL VALVE, RETRACT CYLINDER, BUNGEE, ALSO SERVICE HYDRAULIC SYSTEM. NO LEAKS FOUND. HYD L PRESS LO COME ON 2400 PSI. REF 32-30-00-2 TASK 802. PERFORMED EXTENSION AND RETRACTION OF NOSE LANDING GEAR. OP CHECK GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
